# SDR P5CA2021061500242

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,485 hours, 22,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sense Line
- Part number: S322T10033
- Part serial: 1202
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE LOOP 1 IS DISPLAYED( LP 1299616, ITEM M22: FOR TROUBLESHOOTING SWAPPED LEFT FIRE DETECTOR LOOP 1 CIRCUIT CARD M681 WITH RIGHT FIRE DETECTOR LOOP; 1 CIRCUIT CARD M683, EICAS MSG DID NOT FOLLOW TO LEFT FIRE DETECT LOOP 1. SWAPPED BACK TO ORIGINAL POSITIONS FOR THE L/H AND R/H FIRE DETECT LOOP 1 CIRCUIT CARDS IAW AMM 26-10-01. RIGHT FIRELOOP 1 IS DISPLAYED ON EICAS.  /  ITEM M23: SLAVED IN LOOP 1 FROM REMOVED ENG. NO FIX. RETURNED BACK TO ORIGINAL CONFIGURATION AND PARTS IAW AMM 26-11-02.  /  ITEM M24: FOUND SENSE LINE ON RIGHT ENGINE UPPER AFT FIRE LOOP BROKEN, REMOVED AND REPLACED RIGHT UPPER LOOP IAW 26-11-02. OPS CHECK GOOD. )
